# SDR SWIA202162888

- Difficulty date: September 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Part number: NAS6308U27D
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR INBD PCU (SYST. #3) , AFT HANGER BEAM BOLT/WASHER CORRODED.     (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED THE RH ELEVATOR IB PCU SYS #3 AFT HANGER BEAM BOLT AND WASHER IAW CRJ 700 AMM27-33-01-000/400-802-A01
